Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Dozzi
Title: Stochastic processes with a multidimensional parameter
Additional book information: Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, England, 1989, 195 pp., $49.95. ISBN 0-582-03127-3.

References [Enhancements On Off] (What's this?)

  • 1. R. Cairoli and J. B. Walsh, Stochastic integrals in the plane, Acta Math. 134 (1975), 111-183. MR 420845
  • 2. C. Dellacherie and P. A. Meyer, Probabilités et Potentiels, Tome I, II, III, Hermann, Paris, 1975, 1980, 1983. MR 488194
  • 3. Ely Merzbach, Point processes in the plane, Acta Appl. Math. 12 (1988), no. 1, 79–101. MR 962881, https://doi.org/10.1214/aop/1176991900
  • 4. E. Wong and M. Zakai, Martingales and stochastic integrals for processes with a multidimensional parameter, Z. Wahrsch. verw. Gebiete 29 (1974), 109-122. MR 370758

Review Information:

Reviewer: Ely Merzbach
Journal: Bull. Amer. Math. Soc. 23 (1990), 228-230
DOI: https://doi.org/10.1090/S0273-0979-1990-15938-5
American Mathematical Society